# SDR AALA20060735

- Difficulty date: September 25, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEATS 15G AND 26B INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT SEATS 15G AND 26B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
